Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 108 found articles
 
 
  A geometric proof of the combinatorial bounds for the number of optimal solutions for the Euclidean 2-center problem
 
 
Title: A geometric proof of the combinatorial bounds for the number of optimal solutions for the Euclidean 2-center problem
Author: Jaromczyk, Jerzy W.
Kowaluk, Mirosław
Appeared in: Computational geometry
Paging: Volume 14 (1999) nr. 4 pages 10 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands